Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, : 635—955
Mean values of derivatives of quadratic prime Dirichlet $L$-functions in function fields
Hwanyup Jung
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 635—648
Semi-neutral groupoids and $BCK$-algebras
Hee Sik Kim, Joseph Neggers, Young Joo Seo
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 649—658
Commutativity criteria of prime rings involving two endomorphisms
Souad Dakir, Abdellah Mamouni, Mohammed Tamekkante
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 659—667
A characterization of finite factorization positive monoids
Harold Polo
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 669—679
On partial sums of four parametric Wright function
Muhey U Din
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 681—692
Infinitely many homoclinic solutions for damped vibration systems with locally defined potentials
Wafa Selmi, Mohsen Timoumi
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 693—703
The Drazin inverse of the sum of two products
Safae Alaoui~Chrifi, Abdelaziz Tajmouati
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 705—718
Estimates for the norm of a multilinear form on $\mathbb{R}^n$ with the $l_p$-norm
Sung Guen Kim
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 719—722
Fekete-Szeg\"{o} inequalities for a new general subclass of analytic functions involving the $\left( p,q\right)$-derivative operator
Serap Bulut
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 723—734
An improved global well-posedness result for the modified Zakharov equations in 1-D
Agus L. Soenjaya
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 735—748
A translation of an analogue of Wiener space with its applications on their product spaces
Dong Hyun Cho
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 749—763
Quantization for a probability distribution generated by an infinite iterated function system
Lakshmi Roychowdhury, Mrinal Kanti Roychowdhury
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 765—800
Multi-derivations and some approximations
Abasalt Bodaghi, Hassan Feizabadi
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 801—812
Solitons of K\"{A}hlerian Norden space-time manifolds
Praveena Manjappa Mundalamane, Bagewadi Channabasappa Shanthappa, Mallannara Siddalingappa Siddesha
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 813—824
Study of gradient solitons in three dimensional Riemannian manifolds
Gour Gopal Biswas, Uday Chand De
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 825—837
New volume comparison with almost Ricci soliton
Shahroud azami, Sakineh Hajiaghasi
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 839—849
Chen invariants and statistical submanifolds
Hitoshi Furuhata, Izumi Hasegawa, Naoto Satoh
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 851—864
Some results on the geometry of a non-conformal deformation of a metric
Nour Elhouda Djaa, Abderrahim Zagane
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 865—879
Miao-Tam equation on almost coK\"{a}hler manifolds
Tarak Mandal
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 881—891
A note on maximal hypersurfaces in a generalized Robertson-Walker spacetime
Henrique Fernandes de~Lima
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 893—904
Metrizability and submetrizability for point-open, open-point and bi-point-open topologies on $C(X,Y)$
Barkha, Azhuthil Raghavan Prasannan
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 905—913
Geometric distance fitting of parabolas in $\mathbb{R}^3$
Ik Sung Kim
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 915—938
A robust numerical technique for solving non-linear Volterra integro-differential equations with boundary layer
Firat Cakir, Musa Cakir, Hayriye Guckir~Cakir
Commun. Korean Math. Soc. 2022 Vol. 37, No. 3, 939—955

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd